Sparse approximation using new greedy-like bases in superreflexive spaces

From MaRDI portal
Revision as of 06:04, 10 July 2024 by Import240710060729 (talk | contribs) (Created automatically from import240710060729)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Publication:6085653

DOI10.4064/SM220506-3-2zbMath1528.41089arXiv2205.09478OpenAlexW4362649359MaRDI QIDQ6085653

Fernando Albiac, M. Berasategui, José Luis Ansorena

Publication date: 8 November 2023

Published in: Studia Mathematica (Search for Journal in Brave)

Full work available at URL: https://arxiv.org/abs/2205.09478







Cites Work




This page was built for publication: Sparse approximation using new greedy-like bases in superreflexive spaces